Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Thorazine and brain damage Else

Posted by MB on July 18, 2001, at 14:45:14

In reply to Re: Thorazine and brain damage, posted by Else on July 18, 2001, at 14:00:40

> I took a phenothiazine called Histantil once as a sleeping aid, I don't know if that's the US name. It is chemically related to Thorazine although it is marketed as an anti-emetic. The generic product is called promethazine I think. Anyway. It knocked me out cold for 18 hours and I was depressed for 3 or for days after that. I hate these drugs. And I only took 1 pill of the smallest dose possible (25 mg). I can only nimagine what Thorazine must be like.

I wish there was a way to block the antihistaminic action of these psychotropic drugs. Remeron would have been perfect for me if it hadn't have been for the antihistamine sedation. I guess an H-1 agonist (to counteract the H-1 blocking action of these drugs) would make a person miserable. Wouldn't it cause allergic-type reactions? Hmmmm...I wish there was a way....

parenthetically, can you believe my doctor switched me to Remeron when I told him Paxil was making me too tired and that I was gaining weight? Do these guys even listen?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:69927
URL: http://www.dr-bob.org/babble/20010714/msgs/70665.html